Triprolidine (HCl):1.5mg, Paracetamol:300mg, Pseudoephedrine (HCl):36mg

Filter

Showing all 6 results

  • Placeholder
    Antitussives

    ACFIN-P 1.5mg Tablet 20x10s

    Rated 0 out of 5
     191.00
  • Placeholder
    Antitussives

    DCOLD 1.5mg Tablet 20x10s

    Rated 0 out of 5
     200.00
  • Placeholder
    Antitussives

    DOSAFED-P 1.5mg Tablet 20x10s

    Rated 0 out of 5
     55.00
  • Placeholder
    Antitussives

    FLU-P 1.5mg Tablet 10x10s

    Rated 0 out of 5
     0.00
  • Placeholder
    Antitussives

    KOMKOLD 1.5mg Tablet 20x10s

    Rated 0 out of 5
     251.68
  • Placeholder
    Antitussives

    NEOPHED-P 1.5mg Tablet 40x10s

    Rated 0 out of 5
     479.43

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah

Shopping Cart